师资力量 --> 教职工队伍 --> 正文
文章内容
田玉
发布时间:2011-03-22

 

  数学系 副教授 田玉

 
 
姓名 田玉
职称 副教授
所在部门 数学系
职务  
办公室  
电话  
电子邮 tianyu2992@163.com 

田玉,女,副教授, 岗位教授,博士生导师。2006年7月北京理工大学理学院博士毕业,获理学博士学位。同年北京邮电大学工作。2008年聘为副教授。2011.9-2012.9公派到美国Baylor大学数学系作访问学者。

科学研究领域为微分方程。具体研究方向是泛函微分方程,差分方程,脉冲微分方程,分数阶微分方程,微分包含及各类边值问题在内的各类线性和非线性问题。主持数学天元基金一项,国家自然科学基金青年基金一项,主持北京市青年英才项目一项,参与国家自然科学基金面上项目一项。 以第一作者名义发表SCI检索论文20余篇,所有论文总共被他人引用350余次,共和20位学者合作,分布在中国,美国,澳大利亚,伊朗。多次为2区,3区,4区SCI审稿。自2006年以来担任美国《数学评论》评论员。

欢迎有兴趣的学生报考硕士和博士研究生。

主要论文如下:

2006年主要论文

1. Y. Tian, W.G. Ge, MultiplePositive Solutions of Boundary Value Problems for Second-Order Discrete Equations on the Half-Line, Journal of Difference Equations and Applications, Vol. 12, No. 2, February 2006, 191-208. (SCI) (影响因子0.951)(分区3)

2007年主要论文

2. Y. Tian, W.G. Ge, Multiple solutions for a second-order Sturm-Liouville boundary value problem, Taiwanese Journal of Mathematics, Vol.11, No. 4, (2007), 975-988. (SCI)(影响因子0.444)(分区4)

3. Y. Tian, W.G. Ge, Periodic solutions of non-autonomous second-order systems with a p-Laplacian, Nonlinear Anal. 66 (2007) 192-203. (SCI)(影响因子1.49)(分区2)

4.Y. Tian, W.G. Ge, Positive solutions for multi-point boundary value problem on the half-line, J. Math. Anal. Appl. Volume 325, Issue 2 January 2007, Pages 1339-1349 。(SCI) (影响因子1.046)(分区3)

5. Y. Tian, W.G. Ge, W.R. Shan, Positive solutions for three-point boundary value problem on the half-line, Computers Mathematics and Applications, Volume 53, Issue 7, April 2007, Pages 1029-1039. (SCI)(影响因子0.997)(分区3)

2008年主要论文

6.Y. Tian, W.G. Ge, Second-order Sturm-Liouville boundary value problem involving the one-dimensional p-Laplacian, Rocky Mountain Journal of Mathematics, Vol38, 1, 2008, 309-327. (SCI)(影响因子0.26)(分区4)

7. Yu Tian, Weigao Ge, Applications of Variational Methods to Boundary Value Problem for Impulsive Differential Equations, Proceedings of Edinburgh Mathematical Society, (2008) 51, 509-527(SCI) (影响因子0.607)(分区4)(高被引论文)

8. Yu Tian, Weigao Ge, Existence and uniqueness results for nonlinear first-order three-point boundary value problems on time scales, Nonlinear Analysis 69 (2008) 2833-2842. (SCI)(影响因子1.49)(分区2)

9. Yu Tian, Daqing Jiang, Weigao Ge, Multiple positive solutions of periodic boundary value problems for second order impulsive differential equations, Applied Mathematics and Computation 200 (2008) 123–132. (SCI)(影响因子1.534)(分区3)

10. Yu Tian, Daqing Jiang, Weigao Ge, Existence of positive solutions for periodic boundary value problems with impulse effects,Dynamic Systems and Applications, 17(2008), 167-184. (SCI)(影响因子0.513)(分区4)

2009年主要论文

11. Y. Tian, W.G. Ge, Multiple positive solutions for a second-order Sturm-Liouville boundary value problem with a p-Laplacian via variational methods, Rocky Mountain Journal of Mathematics, 39(1),2009, 325-342. (SCI)(影响因子0.26)(分区4)

12. Yu Tian, Weigao Ge, Variational methods to Mixed boundary value problem for impulsive differential equations with a parameter, Taiwanese Journal of Mathematics, Volume 13 Number 4 August 2009,pp. 1353-1370. (SCI)(影响因子0.444)(分区4)

13.Yu Tian, Dehong Ji, Weigao Ge, Existence and nonexistence results of impulsive first-order problem with integral boundary condition, Nonlinear Analysis 71 (2009), pp. 1250-1262. (SCI)(影响因子1.49)(分区2)

2010年主要论文

14. Yu Tian, Weigao Ge, Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations, Nonlinear Analysis Series A: Theory, Methods & Applications, 72 (2010), pp. 277-287. (SCI)(影响因子1.49)(分区2)

15. Yu Tian, Weigao Ge, Multiple solutions of second-order Sturm-Liouville boundary value problems for impulsive differential equations, Rocky Mountain J. Math., Vol 40 (2), 2010, 1-30. (SCI)(影响因子0.26)(分区4)

16.Shapour Heidarkhani, Yu Tian, Multiplicity results for a class of gradient systems depending on two parameters Original Research Article Nonlinear Analysis: Theory, Methods & Applications, Volume 73, Issue 2, 15 July 2010, Pages 547-554.(SCI)

2011年主要论文

17.Yu Tian, Christopher C. Tisdell; Weigao Ge, The method of upper and lower solutions for discrete BVP on infinite intervals, Journal of Difference Equations and Applications, 1563-5120, Volume 17, Issue 3, First published 2011, Pages 267-278. (SCI) (影响因子0.951)

18. Yu Tian, Weigao Ge, Multiple solutions of Sturm-Liouville boundary value problem via lower and upper solutions and variational methods, Nonlinear Analysis Series A: Theory, Methods & Applications, 74 (2011) 6733-6746.(SCI) (SCI)(影响因子1.49)

19. Yu Tian, Weigao Ge, Sign-changing and multiple solutions of Sturm-Liouville boundary value problem via invariant sets of descending flow, Nonlinear Analysis Series A: Theory, Methods & Applications, 74 (2011) 5480-5494.(SCI) (影响因子1.49)(引用1次)

2012年主要论文

20. Yu Tian, Weigao Ge, Multiple solutions of impulsive Sturm-Liouville boundary value problem via lower and upper solutions and variational methods, J. Math. Anal. Appl. 387 (2012) 475-489. (SCI) (影响因子1.046)(分区3)

21. Yu Tian, Weigao Ge, Multiple periodic solutions for a class of non-autonomous hamiltonian Systems with even-typed potentials, Journal of Dynamical and Control Systems, Vol. 18, No. 3, July 2012, 339-354.(SCI)

22. Shapour Heidarkhani,Yu Tian and Chun-Lei Tang,Existence of three solutions for a class of (p1; : : : ; pn)-biharmonic systems with Navier boundary conditions, ANNALES POLONICI MATHEMATICI, 104.3 (2012).(SCI)

2013年主要论文

23. Yu Tian, Johnny Henderson,Anti-periodic solutions for a gradient

system with resonance via a variational approach,Math. Nachr.,2013,286(14-15):1537-1547. (SCI)

24. Yu Tian, Existence of solutions to a multi-point boundary value problem for a second order differential system via the dual least action systems,Discrete and Continuous Dynamical Systems,2013,Supplement:759-769.(SCI)

2014年主要论文

25. Yu Tian, Dongpo Sun, The Solutions of Sturm-Liouville Boundary-Value Problem for Fourth-Order Impulsive Differential Equation via Variational Methods,Abstract and Applied Analysis,2014,2014:1-12.(SCI)

26.  Yu Tian, Xianbin Liu, Applications of variational methods to Sturm–Liouville boundary-value problem for fourth-order impulsive differential

equations,Mathematical Methods in the Applied Sciences,2014,37:95-105.(SCI)

27. Yu Tian, Weigao Ge, Donal O'Regan, Sign-Changing and Multiple

Solutions of Impulsive Boundary Value Problems Via Critical Point

Methods,Journal of Dynamical and Control Systems,2014,20(4):559-574.(SCI)

2015年主要论文

28. John R. Graef, Johnny Henderson, Rodrica Luca, Yu Tian, Boundary-value problems for third-order Lipschitz ordinary differential equations, Proceedings of the Edinburgh Mathematical Society (2015) 58, 183-197.

2016年主要论文

29. Yu Tian, John R. Graef, Lingju Kong, Min Wang, Three solutions for second-order impulsive differential inclusions via nonsmooth critical point theory,  Topol. Methods Nonlinear Anal. 47 (2016), 1–17.(SCI)